UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

On the nonparaxial corrections of Bessel-Gauss beams

El Gawhary, O; Severini, S; (2010) On the nonparaxial corrections of Bessel-Gauss beams. J OPT SOC AM A , 27 (3) 458 - 460.

Full text not available from this repository.

Abstract

The nonparaxial corrections for Bessel-Gauss beams were derived recently using two different approaches [Borghi et al., J. Opt. Soc. Am. A 18, 1618 (2001) and Vaveliuk et al., J. Opt. Soc. Am. A 24, 3297 (2007)]. However, the two obtained results do not agree, so it is necessary to determine which method is correct. In the most recent of those papers, Vaveliuk et al. claimed that their method is correct while the method described by Borghi et al. is incorrect. In the present work, just by solving the rigorous propagation problem, we show that exactly the converse is true. (C) 2010 Optical Society of America

Type:Article
Title:On the nonparaxial corrections of Bessel-Gauss beams
Keywords:MONOCHROMATIC LIGHT-BEAMS, PARAXIAL APPROXIMATION, FREE-SPACE, OPTICS
UCL classification:UCL > School of BEAMS > Faculty of Engineering Science > Computer Science

Archive Staff Only: edit this record